R. Ahmad and M. Dilshad, H(・, ・)-ϕ-η-accretive operators and generalized variational-like inclusions, Amer. J. Oper. Res. 1 (2011), 305–311.
 M.I. Bhat, M.A. Malik and B. Zahoor, Krasnoselskii-type approximation solvability of a generalized Cayley inclusion problem in semi-inner product space, Elec. J. Math. Anal. Appl. 10 (2022), no. 2, 46–60.
 M.I. Bhat, S. Shafi and M.A. Malik, H-mixed accretive mapping and proximal point method for solving a system of generalized set-valued variational inclusions, Numer. Func. Anal. Optim. 42 (2021), no. 8, 955–972.
 M.I. Bhat and B. Zahoor, Existence of solution and iterative approximation of a system of generalized variationallike inclusion problems in semi-inner product spaces, Filomat 31 (2017), no. 19, 6051–6070.
 X.P. Ding and C.L. Lou, Perturbed proximal point algorithms for generalized quasi-variational-like inclusions, J. Comput. Appl. Math. 113 (2000), 153–165.
 YP. Fang and NJ. Huang, H-monotone operator and resolvent operator technique for variational inclusions, Appl. Math. Comput. 145 (2003), 795–803.
 G. Fichera, Problemi elastostalici con vincoli unilaterli: Il problema de Singnorini con ambigue condizioni alcontorno, Atti. Acad. Naz. Lincei Mem. cl. Sci. Mat. Nat. Sez. 7 (1964), no. 8, 91–140.
 N.J. Huang and Y.P. Fang, Generalized m-accretive mappings in Banach spaces, J. Sichuan. Univ. 38 (2001), no. 4, 591–592.
 K.R. Kazmi, N. Ahmad and M. Shahzad, Convergence and stability of an iterative algorithm for a system of generalized implicit variational-like inclusions in Banach spaces, Appl. Math. Comput. 218 (2012), 9208–9219.
 K.R. Kazmi and M.I. Bhat, Iterative algorithm for a system of nonlinear variational-like inclusions, Comput. Math. Appl. 48 (2004), no. 12, 1929–1935.
 K.R. Kazmi and M.I. Bhat, Convergence and stability of iterative algorithms for generalized set-valued variationallike inclusions in Banach spaces, Appl. Math. Comput. 166 (2005), 164–180.
 K.R. Kazmi, M.I. Bhat and N. Ahmad, An iterative algorithm based on M-proximal mappings for a system of generalized implicit variational inclusions in Banach spaces, J. Comput. Appl. Math. 233 (2009), 361–371.
 KR. Kazmi and FA. Khan, Iterative approximation of a unique solution of a system of variational-like inclusions in real q-uniformly smooth Banach spaces, Nonlinear Anal. 67 (2007), 917–929.
 K.R. Kazmi, F.A. Khan and M. Shahzad, A system of generalized variational inclusions involving generalized H(・, ・)-accretive mapping in real q-uniformly smooth Banach spaces, Appl. Math. Comput. 217 (2011), 9679–9688.
 F.A. Khan, A.S. Aljohani, M.G. Alshehri and J. Ali, A random generalized nonlinear implicit variational-like inclusion with random fuzzy mappings, Nonlinear Funct. Anal. Appl. 26 (2021), no. 4, 717–731.
 JK. Kim, MI. Bhat and S. Shafi, Convergence and stability of perturbed Mann iterative algorithm with error for a system of generalizes variational-like inclusion problems, Commun. Math. Appl. 12 (2021), no. 1, 29–50.
 J.K. Kim, M.I. Bhat and S. Shafi, Convergence and stability of iterative algorithm of system of generalized implicit variational-like inclusion problems using (θ, φ, γ)-relaxed cocoercivity, Nonlinear Funct. Anal. Appl. 26 (2021), no. 4, 749–780.
 L.S. Liu, Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive mappings in Banach spaces, J. Math. Anal. Appl. 194 (1995), 114–125.
 Z. Liu, RP. Agarwal and SM. Kang, On perturbed three-step iterative algorithm for completely generalized nonlinear mixed quasivariational inclusions, Dyn. Contin. Discrete impuls. Syst. Ser. A Math. Anal. 15 (2008), no. 2, 229–241.
 Z. Liu, S.M. Kang and J.S. Ume, The solvability of a class of general nonlinear implicit variational inequalities based on perturbed three-step iterative processes with errors, Fixed Point Theory Appl. 2008 (2008), Article ID 634921.
 Z. Liu, M. Liu, SM. Kang and S. Lee, Perturbed Mann iterative method with errors for a new system of generalized nonlinear variational-like inclusions, Math. Comput. Modell. 51 (2010), 63–71.
 X.P. Luo and N.J. Huang, (H, ϕ)-η-monotone operators in Banach spaces with an application to variational inclusions, Appl. Math. Comput. 216 (2010), 1131–1139.
 O. Osilike, Stability for the Ishikawa iteration procedure, Indian J. Pure Appl. Math. 26 (1995), no. 10, 937–945.
 G. Stampacchia, Formes bilinearies coercitives sur les ensembles convexes, Compt. Rend. Acad. Sci. Paris 258 (1964) 4413–4416.
 H.K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127–1138.
 Z. Xu and Z. Wang, A generalized mixed variational inclusion involving (H(・, ・), η)-monotone operators in Banach spaces, J. Math. Res. 2 (2010), no. 3, 47–56.
 L.C. Zeng, An iterative method for generalized nonlinear set-valued mixed quasi-variational inequalities with Hmonotone mappings, Comput. Math. Appl. 54 (2007), 476–483.
 L.C. Zeng, S.M. Guu and J.C. Yao, Characterization of H-monotone operators with applications to variational inclusions, Comput. Math. Appl. 50 (2005), 329–337.
 Y.Z. Zou and N.J. Huang, H(・, ・)-accretive operators with an application for solving variational inclusions in Banach spaces, Appl. Math. Comput. 204 (2008), 809–816.
 Y.Z. Zou and N.J. Huang, A new system of variational inclusions involving H(・, ・)-accretive operator in Banach spaces, Appl. Math. Comput. 212 (2009), 135–144.